# SDR AALA20151022014

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 44,985 hours, 18,447 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG LOW OIL QTY & PRESS INDICATION, HIGH TEMPERATURE INDICATION.  AN EMER WAS DECLARED & THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.
